Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 790139, 10 pages
http://dx.doi.org/10.1155/2015/790139
Research Article

Perturbation to Noether Symmetries and Adiabatic Invariants for Birkhoffian Systems

College of Civil Engineering, Suzhou University of Science and Technology, Suzhou, Jiangsu 215011, China

Received 4 January 2015; Revised 26 April 2015; Accepted 30 April 2015

Academic Editor: Jun-Juh Yan

Copyright © 2015 Yi Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. D. Birkhoff, Dynamical Systems, AMS College Publication, Providence, RI, USA, 1927.
  2. R. M. Santilli, Foundations of Theoretical Mechanics II, Springer, New York, NY, USA, 1983. View at MathSciNet
  3. F. X. Mei, R. C. Shi, Y. F. Zhang, and H. B. Wu, Dynamics of Birkhoffian System, Beijing Institute of Technology Press, Beijing, China, 1996, (Chinese).
  4. A. S. Galiullan, Analytical Dynamics, Nauka, Moscow, Russia, 1989, (Russian).
  5. A. S. Galiullin, G. G. Gafarov, R. P. Malaishka, and A. M. Khwan, Analytical Dynamics of Helmholtz, Birkhoff and Nambu Systems, UFN, Moscow, Russia, 1997, (Russian).
  6. F. X. Mei, “The progress of research on dynamics of Birkhoff's system,” Advances in Mechanics, vol. 27, no. 4, pp. 436–446, 1997 (Chinese). View at Google Scholar
  7. F.-X. Mei, “On the Birkhoffian mechanics,” International Journal of Non-Linear Mechanics, vol. 36, no. 5, pp. 817–834, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. F. X. Mei, Dynamics of Generalized Birkhoffian System, Science Press, Beijing, China, 2013, (Chinese).
  9. F. Riewe, “Nonconservative Lagrangian and Hamiltonian mechanics,” Physical Review E, vol. 53, no. 2, pp. 1890–1899, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  10. F. Riewe, “Mechanics with fractional derivatives,” Physical Review E. Statistical, Nonlinear, and Soft Matter Physics, vol. 55, no. 3, pp. 3581–3592, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. Klimek, “Fractional sequential mechanics—models with symmetric fractional derivative,” Czechoslovak Journal of Physics, vol. 51, no. 12, pp. 1348–1354, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. O. P. Agrawal, “Formulation of Euler-Lagrange equations for fractional variational problems,” Journal of Mathematical Analysis and Applications, vol. 272, no. 1, pp. 368–379, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. O. P. Agrawal, “Fractional variational calculus in terms of Riesz fractional derivatives,” Journal of Physics A: Mathematical and Theoretical, vol. 40, no. 24, pp. 6287–6303, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. T. M. Atanacković, S. Konjik, and S. Pilipović, “Variational problems with fractional derivatives: Euler-Lagrange equations,” Journal of Physics A: Mathematical and Theoretical, vol. 41, no. 9, Article ID 095201, 12 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. T. M. Atanacković, S. Konjik, S. Pilipović, and S. Simić, “Variational problems with fractional derivatives: invariance conditions and Nöther's theorem,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 5-6, pp. 1504–1517, 2009. View at Publisher · View at Google Scholar · View at Scopus
  16. D. Baleanu and T. Avkar, “Lagrangians with linear velocities within Riemann-Liouville fractional derivatives,” Nuovo Cimento B, vol. 119, no. 1, pp. 73–79, 2004. View at Google Scholar · View at Scopus
  17. D. Baleanu, T. Maaraba, and F. Jarad, “Fractional variational principles with delay,” Journal of Physics A: Mathematical and Theoretical, vol. 41, no. 31, Article ID 315403, 8 pages, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. R. Almeida and D. F. M. Torres, “Necessary and sufficient conditions for the fractional calculus of variations with Caputo derivatives,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 3, pp. 1490–1500, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. A. B. Malinowska and D. F. Torres, Introduction to the Fractional Calculus of Variations, Imperial College Press, London, UK, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. J. Cresson, “Fractional embedding of differential operators and Lagrangian systems,” Journal of Mathematical Physics, vol. 48, no. 3, Article ID 033504, 34 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. R. A. El-Nabulsi, “A fractional approach to nonconservative Lagrangian dynamical systems,” Fizika A, vol. 14, no. 4, pp. 289–298, 2005. View at Google Scholar
  22. R. A. El-Nabulsi, “A fractional action-like variational approach of some classical, quantum and geometrical dynamics,” International Journal of Applied Mathematics, vol. 17, no. 3, pp. 299–317, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. R. A. El-Nabulsi, “Fractional variational problems from extended exponentially fractional integral,” Applied Mathematics and Computation, vol. 217, no. 22, pp. 9492–9496, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. R. A. El-Nabulsi, “A periodic functional approach to the calculus of variations and the problem of time-dependent damped harmonic oscillators,” Applied Mathematics Letters, vol. 24, no. 10, pp. 1647–1653, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. G. S. F. Frederico and D. F. M. Torres, “Constants of motion for fractional action-like variational problems,” International Journal of Applied Mathematics, vol. 19, no. 1, pp. 97–104, 2006. View at Google Scholar · View at MathSciNet
  26. G. S. F. Frederico and D. F. M. Torres, “Non-conservative Noether's theorem for fractional action-like variational problems with intrinsic and observer times,” International Journal of Ecological Economics & Statistics, vol. 9, no. 7, pp. 74–82, 2007. View at Google Scholar
  27. Y. Zhang and Y. Zhou, “Symmetries and conserved quantities for fractional action-like Pfaffian variational problems,” Nonlinear Dynamics, vol. 73, no. 1-2, pp. 783–793, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  28. J. F. Ding and Y. Zhang, “Noether symmetries for the El-Nabulsi-Pfaff variational problem from extended exponentially fractional integral,” Acta Scientiarum Naturalium Universitatis Sunyatseni, vol. 53, no. 6, pp. 150–154, 2014 (Chinese). View at Google Scholar · View at MathSciNet
  29. V. I. Arnold, V. V. Kozlov, and A. I. Neishtadt, Mathematical Aspects of Classical and Celestial Mechanics, Encyclopaedia of Mathematical Sciences, Springer, Berlin, Germany, 3rd edition, 2006. View at MathSciNet
  30. F. X. Mei, D. Liu, and Y. Luo, Advanced Analytical Mechanics, Beijing Institute of Technology Press, Beijing, China, 1991, (Chinese).
  31. Y. Y. Zhao and F. X. Mei, “Exact invariant and adiabatic invariant of a general dynamical system,” Acta Mechanica Sinica, vol. 28, no. 2, pp. 207–216, 1996 (Chinese). View at Google Scholar
  32. X.-W. Chen, Y.-M. Li, and Y.-H. Zhao, “Lie symmetries, perturbation to symmetries and adiabatic invariants of Lagrange system,” Physics Letters A, vol. 337, no. 4–6, pp. 274–278, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  33. Y. Zhang, “A new type of adiabatic invariants for Birkhoffian system,” Acta Physica Sinica, vol. 55, no. 8, pp. 3833–3837, 2006. View at Google Scholar · View at MathSciNet
  34. Z. J. Li, W. A. Jiang, and S. K. Luo, “Lie symmetries, symmetrical perturbation and a new adiabatic invariant for disturbed nonholonomic systems,” Nonlinear Dynamics, vol. 67, no. 1, pp. 445–455, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  35. J. Chen and Y. Zhang, “Perturbation to Noether symmetries and adiabatic invariants for disturbed Hamiltonian systems based on El-NABulsi nonconservative dynamics model,” Nonlinear Dynamics, vol. 77, no. 1-2, pp. 353–360, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  36. J. Chen and Y. Zhang, “Perturbation to Noether symmetries and adiabatic invariants for Birkhoffian systems based on El-Nabulsi dynamical models,” Acta Physica Sinica, vol. 63, no. 10, Article ID 104501, 7 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  37. R. A. El-Nabulsi, “Fractional quantum euler-cauchy equation in the schrödinger picture, complexified harmonic oscillators and emergence of complexified lagrangian and hamiltonian dynamics,” Modern Physics Letters B, vol. 23, no. 28, pp. 3369–3386, 2009. View at Publisher · View at Google Scholar · View at Scopus
  38. R. A. El-Nabulsi, “The fractional calculus of variations from extended Erdélyi-Kober operator,” International Journal of Modern Physics B, vol. 23, no. 16, pp. 3349–3361, 2009. View at Publisher · View at Google Scholar · View at Scopus